# SDR 99FDEA00235

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46622
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Target
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR IND UNSAFE UP AFTER T/O WITH HANDLE UP.  BOTH PANELS INDICATE UNSAFE.  REMOVED AND REPLACED PROX TARGET, OPS CK PER MM 32-61-03.
